# SDR CA190227010

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,713 hours
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 49712631
- Condition: Failed
- Location: Arcars
- Part time: 29,823 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT BURNING SMELL IN COCKPIT, THEY FOUND ACARS PRINTER PAPER BURNT IN THREE PLACES AND COMPLETE UNIT HOT TO THE TOUCH.  ACARS PRINTER REPLACED AND TESTED SERVICEABLE IAW MM 23-21-46 (TC# 20190227010)
